MathSciNet Relay Station
MathSciNet bibliographic data
MR2163612 (2006e:57043) 57R85 (55N22 57S17)
Lü, Zhi $({\Bbb Z}\sb 2)\sp k$-actions with $w(F)=1$. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3721–3733 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement